# SDR CALA2013111292831

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 72,440 hours, 13,439 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Dirty
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S SLIDING SIDE WINDOW LEAKING WATER.  CLEANED WINDOW SEAL INSPECTED WINDOW.  OPERATIONS CHECKED OK IAW MM.
